# SDR 2008UALA01463

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,850 hours, 35,499 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 1R SLIDE PARTIALLY DEPLOYED FROM SLIDE PACK.  GIRT BAR WAS NOT STOWED PROPERLY.  REPLACED SLIDE.
